Essential Sequences Over an Ideal and Essential Cograde.
Mathematische Zeitschrift, Tome 188 (1984), pp. 383-396
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
essential cograde, essential sequence over ideal, Noetherian ring, essential prime divisor
@article{MZ_1984__188_173546,
author = {L.J. Jr. Ratliff},
title = {Essential {Sequences} {Over} an {Ideal} and {Essential} {Cograde.}},
journal = {Mathematische Zeitschrift},
pages = {383--396},
year = {1984},
volume = {188},
zbl = {0534.13001},
url = {http://geodesic.mathdoc.fr/item/MZ_1984__188_173546/}
}
L.J. Jr. Ratliff. Essential Sequences Over an Ideal and Essential Cograde.. Mathematische Zeitschrift, Tome 188 (1984), pp. 383-396. http://geodesic.mathdoc.fr/item/MZ_1984__188_173546/